# SDR TC8A98071

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIP NR 02716, AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHT REMAINED ON.  RECYLED GEAR 2 TIMES, LIGHT STILL ON.  DURING UPLATCH CHECK SLIGHT VIBRATION AS IF GEAR NOT LATCHED UP.  PERFORMED CHECKLIST ITEMS AND RETURNED TO KDAY.  FOUND FOWARD OUTBOARD CORNER OF LEFT MAIN GEAR DOOR SLIGHTLY BENT.  STRAIGHTENED AND OPS CHECKED IAW 32-1-4, NO DEFECTS NOTED AT THIS TIME.
